# SDR MASA2010093001056

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 17,413 hours, 13,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20370
- Condition: Inoperative
- Location: Cabin
- Part time: 16,104 hours, 12,693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS AT ROW 16 INOP.  REMOVED AND REPLACED NR 3 BATT PACK AND CHARGER.
